# SDR AALA201911229031

- Difficulty date: November 12, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P18511
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON GOGO ANTENNA INTERNAL MOUTING BRACKET DOUBLER BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPAIRED GOGO ANTENNA INTERNAL MOUTING BRACKET DOUBLER PER EA 299502.
